# SDR DALA2014111906289

- Difficulty date: November 18, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK, BS 1212-1322.    CARGO TRACK WAS REPLACED IAW SRM 51-10-3,  PAR 14, 21 AND 51-30-1 AND 51-30-2.
